# SDR SWAA2023081459501

- Difficulty date: June 15, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H SIDE WALL GUSSET CRACKED @ S-19L STA 500D<[01] COMPLETED INSTALLATION FWD CARGO COMP. LEFT SIDE GUSSET ASSY STA 500D STR 19L PER B737-700 SRM 51-40-02-0G-0 AND DRAWING 143A7902. (PERFORMED BY. E.G # 1184)
